# SDR 97ZZZX482

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6102X
- Make and model: Cessna 310R
- Aircraft serial: 310R1269
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Push Pull Rod
- Part number: 084012515
- Condition: Failed
- Location: Lt Mlg
- Part time: 6,218 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OPS NR 1 INSP, FOUND THE LT MLG PUSH/PULL ROD LOOSE AT ROD END.  DURING GEAR RETRACTION TO GAIN ACCESS TO PART FOR REPLACEMEN, TOTAL FAILURE OF THE ROD END OCCURRED CAUSING LOSS OF MOVEMENT OF THE LEFT MAIN GEAR ASSY TO THE UP OR DOWNLOCK POSITION.  SUBMITTER RECOMMENDS CLOSE INSP OF THIS AND ALL OTHER GEAR RODS' LINKAGES AND BELLCRANKS DURING INSP.  REF AD 76-13-07 WHICH APPLIES TO SOME 400 SERIES A/C.  THIS AD DOES NOT APPLY TO THE 310 WHICH HAS THE SAME STYLE GEAR SYSTEM.  OTHER RECOMMENDATIONS ARE POSSIBLE LIFE LIMITS SET ON THIS AND OTHER RODS AND BELLCRANKS OF THE GEAR SYSTEM.
